American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A48) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Gelu Popescu. Unitary invariants on the unit ball of $B(\mathcal{H})^n$. Trans. Amer. Math. Soc. 365 (2013) 6243-6267.
Abstract, references, and article information   
View Article: PDF

[2] Ciprian Foias and Jaydeb Sarkar. Contractions with polynomial characteristic functions I. Geometric approach. Trans. Amer. Math. Soc. 364 (2012) 4127-4153.
Abstract, references, and article information   
View Article: PDF

[3] John E. McCarthy. Shining a Hilbertian lamp on the bidisk. Contemporary Mathematics 561 (2012) 49-65.
Book volume table of contents   
View Article: PDF

[4] Gelu Popescu. Operator theory on noncommutative domains. Memoirs of the AMS 205 (2010) MR 2643314.
Book volume table of contents   

[5] Jussi Behrndt. Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces. Proc. Amer. Math. Soc. 137 (2009) 2685-2696. MR 2497481.
Abstract, references, and article information   
View Article: PDF

[6] A. Olofsson. Operator-valued Bergman inner functions as transfer functions. St. Petersburg Math. J. 19 (2008) 603-623. MR 2381937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jarmo Malinen, Olof J. Staffans and George Weiss. When is a linear system conservative?. Quart. Appl. Math. 64 (2006) 61-91. MR 2211378.
Abstract, references, and article information
View Article: PDF

[9] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph A. Ball and Victor Vinnikov. Lax-Phillips scattering and conservative linear systems: a Cuntz-algebra multidimensional setting. Memoirs of the AMS 178 (2005) MR 2172325.
Book volume table of contents   


Results: 1 to 10 of 10 found      Go to page: 1